Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 1 > No. 2


On some impulsive differential equations

PP: 105-113
A. S. Abdel-Rady, A. M. A. El-Sayed, S. Z. Rida, I. Ameen,
The existence and uniqueness of solution for the first order impulsive differential equation is established. We show that these results can be applied to second order impulsive differential equation. Examples are given to illustrate our main results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved